Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 10, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Apr 1, 2011, 9:51 AM CDT for Morton County, Sioux County, North Dakota. It took effect at Apr 2, 2011, 7:00 AM CDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2011, 9:51 AM CDT (14:51 UTC)
- In effect from
- Apr 2, 2011, 7:00 AM CDT
- Expired
- Apr 8, 2011, 9:34 AM CDT
- In force
- 6 days
- Issued by
- NWS Bismarck, ND
- Flood severity
- Minor
Counties Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 50 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cannonball River at Breien (BREN8). The gauge peaked at 13.00 ft at Apr 5, 2011, 6:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06354000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
885
WGUS43 KBIS 011451
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
951 AM CDT FRI APR 1 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
FORECAST.
.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO RISE ABOVE MINOR
FLOOD STAGE BY SATURDAY MORNING...AND CONTINUE RISING TO NEAR 11.0
FEET BY EARLY MONDAY MORNING. A STORM SYSTEM IS FORECAST TO AFFECT
WESTERN AND CENTRAL NORTH DAKOTA THIS WEEKEND. UNCERTAINTY IN HOW
MUCH PRECIPITATION WILL FALL...AND HOW MUCH OF IT WILL FALL AS RAIN
VERSUS SNOW WILL HAVE A SIGNIFICANT IMPACT ON THE FORECAST FOR
THE CANNONBALL RIVER AT BREIEN. IF MORE RAIN THAN SNOW WERE
TO FALL...RIVER LEVELS HIGHER THAN 11.0 FEET ARE POSSIBLE.
NDC059-085-021451-
/O.NEW.KBIS.FL.W.0010.110402T1000Z-000000T0000Z/
/BREN8.1.SM.110402T1000Z.110403T1800Z.000000T0000Z.NO/
951 AM CDT FRI APR 1 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE CANNONBALL RIVER AT BREIEN
* FROM EARLY TOMORROW UNTIL FURTHER NOTICE
* AT 09AM FRIDAY THE STAGE WAS...8.3 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 10.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE
TO RISE TO NEAR 11.0 FEET BY EARLY MONDAY MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
CANNONBALL RIVER BASIN
BREIEN 10 8.3 FRI 9 AM 10.1 10.9 11.0 10.9 10.4
$$
AYD12 follow-up statements
028
WGUS83 KBIS 012348
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT FRI APR 1 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
FORECAST.
.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO RISE ABOVE MINOR
FLOOD STAGE BY SATURDAY MORNING...AND CONTINUE RISING TO NEAR 11.0
FEET BY EARLY MONDAY MORNING. A STORM SYSTEM IS FORECAST TO AFFECT
WESTERN AND CENTRAL NORTH DAKOTA THIS WEEKEND. UNCERTAINTY IN HOW
MUCH PRECIPITATION WILL FALL...AND HOW MUCH OF IT WILL FALL AS RAIN
VERSUS SNOW WILL HAVE A SIGNIFICANT IMPACT ON THE FORECAST FOR
THE CANNONBALL RIVER AT BREIEN. IF MORE RAIN THAN SNOW WERE
TO FALL...RIVER LEVELS HIGHER THAN 11.0 FEET ARE POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-030548-
/O.EXT.KBIS.FL.W.0010.110402T1200Z-000000T0000Z/
/BREN8.1.SM.110402T1200Z.110404T0600Z.000000T0000Z.NO/
648 PM CDT FRI APR 1 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 6:15 PM FRIDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 11.0 FEET BY MONDAY MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
CANNONBALL RIVER BASIN
BREIEN 10 9.0 FRI 6 PM 10.0 10.8 11.0 10.9 10.8
$$174
WGUS83 KBIS 030049
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
749 PM CDT SAT APR 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.MINOR FLOODING IS OCCURRING AT THE CANNONBALL RIVER AT BREIEN AND
IS FORECAST TO CONTINUE TO GRADUALLY RISE TO NEAR 12.4 FEET BY LATE
SUNDAY NIGHT INTO EARLY MONDAY MORNING. A STORM SYSTEM IS FORECAST TO
AFFECT WESTERN AND CENTRAL NORTH DAKOTA SATURDAY EVENING THROUGH MONDAY
MORNING. UNCERTAINTY IN HOW MUCH PRECIPITATION WILL FALL...AND HOW MUCH
OF IT WILL FALL AS RAIN VERSUS SNOW WILL HAVE A SIGNIFICANT IMPACT ON
THE FORECAST FOR THE CANNONBALL RIVER AT BREIEN. IF MORE RAIN THAN SNOW
WERE TO FALL...RIVER LEVELS HIGHER THAN 12.4 FEET ARE POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-040649-
/O.CON.KBIS.FL.W.0010.000000T0000Z-000000T0000Z/
/BREN8.1.SM.110402T1857Z.110404T0600Z.000000T0000Z.NO/
749 PM CDT SAT APR 2 2011
THE FLOOD WARNING CONTINUES FOR THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT 7:30 PM SATURDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY
LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
CANNONBALL RIVER BASIN
BREIEN 10 10.9 SAT 7 PM 12.4 12.4 12.3 11.8 M
$$573
WGUS83 KBIS 031517
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1017 AM CDT SUN APR 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE CANNONBALL RIVER NEAR BREIEN IS FORECAST TO RISE TO NEAR 13.2
FEET MONDAY MORNING...AND THEN BEGIN TO FALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-042117-
/O.CON.KBIS.FL.W.0010.000000T0000Z-000000T0000Z/
/BREN8.1.SM.110402T1857Z.110404T1200Z.000000T0000Z.NO/
1017 AM CDT SUN APR 3 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT 9:15 AM SUNDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY
MONDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO
FLOODING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
CANNONBALL RIVER BASIN
BREIEN 10 11.8 SUN 9 AM 13.2 12.6 12.3 11.9 10.8
$$
AYD251
WGUS83 KBIS 040203
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT SUN APR 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE CANNONBALL RIVER AT BRIEN CONTINUES IS IN MINOR FLOOD AND MINOR
FLOODING IS EXPECTED TO CONTINUE UNTIL FURTHER NOTICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-050203-
/O.CON.KBIS.FL.W.0010.000000T0000Z-000000T0000Z/
/BREN8.1.SM.110402T1857Z.110405T0600Z.000000T0000Z.NO/
903 PM CDT SUN APR 3 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT 8:15 PM SUNDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET BY
EARLY TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO
FLOODING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
CANNONBALL RIVER BASIN
BREIEN 10 12.7 SUN 8 PM 13.7 13.5 12.9 11.7 10.0
$$687
WGUS83 KBIS 041415
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
915 AM CDT MON APR 4 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO RISE TO 13.2 FEET
BY TUESDAY EVENING. THE RIVER IS FORECAST TO BEGIN TO SLOWLY FALL
BY WEDNESDAY EVENING...BUT REMAIN ABOVE MINOR FLOOD STAGE THROUGH
THE END OF THE WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-052015-
/O.CON.KBIS.FL.W.0010.000000T0000Z-000000T0000Z/
/BREN8.1.SM.110402T1857Z.110406T0000Z.000000T0000Z.NO/
915 AM CDT MON APR 4 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT 8:15 AM MONDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY
EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO
FLOODING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
CANNONBALL RIVER BASIN
BREIEN 10 12.7 MON 8 AM 13.1 13.2 12.8 11.6 10.0
$$
AYD970
WGUS83 KBIS 051435
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
935 AM CDT TUE APR 5 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE CANNONBALL RIVER NEAR BREIEN IS FORECAST TO REMAIN ABOVE
MINOR FLOOD STAGE OF 10.0 FEET THROUGH FRIDAY AFTERNOON. A STORM
SYSTEM FOR LATE THIS WEEK AND WEEKEND WILL HAVE TO BE MONITORED
FOR ITS POSSIBLE EFFECT TO ONGOING FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-062035-
/O.EXT.KBIS.FL.W.0010.000000T0000Z-110409T0824Z/
/BREN8.1.SM.110402T1857Z.110406T0000Z.110408T2024Z.NO/
935 AM CDT TUE APR 5 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL LATE FRIDAY NIGHT.
* AT 9:15 AM TUESDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY
TUESDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO
FLOODING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN
CANNONBALL RIVER BASIN
BREIEN 10 12.9 TUE 9 AM 13.0 12.5 10.8 8.9 7.8
$$
AYD944
WGUS83 KBIS 060151
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
851 PM CDT TUE APR 5 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE CANNONBALL RIVER NEAR BREIEN IS FORECAST TO REMAIN ABOVE
MINOR FLOOD STAGE OF 10.0 FEET THROUGH FRIDAY AFTERNOON. A STORM
SYSTEM FOR LATE THIS WEEK AND WEEKEND WILL HAVE TO BE MONITORED
FOR ITS POSSIBLE EFFECT TO ONGOING FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-070151-
/O.EXT.KBIS.FL.W.0010.000000T0000Z-110409T0600Z/
/BREN8.1.SM.110402T1857Z.110406T0600Z.110408T1800Z.NO/
851 PM CDT TUE APR 5 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL LATE FRIDAY NIGHT.
* AT 8:15 PM TUESDAY THE STAGE WAS 13.0 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY EARLY AFTERNOON.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO
FLOODING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN
CANNONBALL RIVER BASIN
BREIEN 10 13.0 TUE 8 PM 12.9 11.8 9.4 8.1 7.4
$$584
WGUS83 KBIS 061459
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
959 AM CDT WED APR 6 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO FALL BELOW MINOR
FLOOD STAGE OF 10.0 FEET ON FRIDAY. PRECIPITATION CHANCES LATE THIS
WEEK AND WEEKEND WILL HAVE TO MONITORED FOR THEIR POSSIBLE EFFECTS TO
ELEVATED WATER LEVELS ON THE CANNONBALL RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-072059-
/O.CON.KBIS.FL.W.0010.000000T0000Z-110409T0600Z/
/BREN8.1.SM.110402T1857Z.110406T0415Z.110408T1800Z.NO/
959 AM CDT WED APR 6 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL LATE FRIDAY NIGHT.
* AT 9:15 AM WEDNESDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...FALL BELOW MINOR FLOOD STAGE ON FRIDAY.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO
FLOODING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
CANNONBALL RIVER BASIN
BREIEN 10 12.8 WED 9 AM 12.5 10.6 8.5 7.9 7.4
$$
AYD156
WGUS83 KBIS 070200
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM CDT WED APR 6 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO FALL BELOW MINOR
FLOOD STAGE OF 10.0 FEET FRIDAY MORNING. PRECIPITATION CHANCES LATE THIS
WEEK AND WEEKEND WILL HAVE TO MONITORED FOR ITS POSSIBLE EFFECTS TO
ELEVATED WATER LEVELS ON THE CANNONBALL RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-080200-
/O.EXT.KBIS.FL.W.0010.000000T0000Z-110409T0051Z/
/BREN8.1.SM.110402T1857Z.110406T0415Z.110408T1251Z.NO/
900 PM CDT WED APR 6 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL FRIDAY EVENING.
* AT 8:15 PM WEDNESDAY THE STAGE WAS 12.4 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY MORNING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO
FLOODING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
CANNONBALL RIVER BASIN
BREIEN 10 12.4 WED 8 PM 11.3 8.8 7.3 6.8 6.3
$$430
WGUS83 KBIS 071458
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
958 AM CDT THU APR 7 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO FALL BELOW MINOR
FLOOD STAGE OF 10.0 FEET LATE TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-081845-
/O.EXT.KBIS.FL.W.0010.000000T0000Z-110408T1845Z/
/BREN8.1.SM.110402T1857Z.110406T0415Z.110408T0645Z.NO/
958 AM CDT THU APR 7 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL FRIDAY AFTERNOON.
* AT 9:15 AM THURSDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
BY LATE TONIGHT.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
CANNONBALL RIVER BASIN
BREIEN 10 11.6 THU 9 AM 9.3 7.5 6.9 6.7 6.1
$$
AYD653
WGUS83 KBIS 080213
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
913 PM CDT THU APR 7 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.THE CANNONBALL REVER AT BREIEN REMAINED SLIGHTLY ABOVE FLOOD
STAGE AT 10.6 FEET AT 815 PM CST. THE RIVER IS EXPECTED TO FALL
BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-090213-
/O.EXT.KBIS.FL.W.0010.000000T0000Z-110409T0224Z/
/BREN8.1.SM.110402T1857Z.110406T0415Z.110408T1424Z.NO/
913 PM CDT THU APR 7 2011
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL FRIDAY EVENING.
* AT 8:15 PM THURSDAY THE STAGE WAS 10.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
CANNONBALL RIVER BASIN
BREIEN 10 10.6 THU 8 PM 9.2 7.3 7.0 6.4 6.0
$$773
WGUS83 KBIS 081434
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
934 AM CDT FRI APR 8 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN NO FLOODING IS
OBSERVED OR FORECAST.
.THE CANNONBALL RIVER AT BREIEN FELL BELOW FLOOD STAGE EARLY THIS
MORNING. THE RIVER IS FORECAST TO CONTINUE TO FALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC059-085-081504-
/O.CAN.KBIS.FL.W.0010.000000T0000Z-110409T0224Z/
/BREN8.1.SM.110402T1857Z.110406T0415Z.110408T1045Z.NO/
934 AM CDT FRI APR 8 2011
THE FLOOD WARNING IS CANCELLED FOR
THE CANNONBALL RIVER AT BREIEN.
* AT 9:15 AM FRIDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FELL BELOW FLOOD STAGE AT 5:45 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.7 FEET BY TOMORROW
MORNING.
* IMPACT...AT 9.0 FEET...WATER OVERFLOWS NORTH BANK.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
CANNONBALL RIVER BASIN
BREIEN 10 9.8 FRI 9 AM 8.7 7.3 7.1 6.5 6.1
$$
AYDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 1, 9:45 AM CDT, 6 minutes earlier.
Area forecast discussion, Apr 1, 9:45 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 945 AM CDT FRI APR 1 2011 .UPDATE...UPDATE TO CLOUDS AND TEMPERATURES. && .DISCUSSION...MORE SUNSHINE EXPECTED TODAY ACROSS THE CENTRAL WITH SOME INCREASING CLOUDS WEST IN THE AFTERNOON. WITH MORE SUNSHINE RAISED MAX TEMPERATURES 1 TO 2 DEGREES MOST AREAS. && .AVIATION...LOW PRESSURE ACROSS CENTRAL MANITOBA WITH SURFACE HIGH PRESSURE ACROSS MONTANA AT 9 AM CDT. EXPECT GUSTY NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 KTS BETWEEN 16Z-23Z ACROSS ALL TAF SITES. OTHERWISE VFR EXPECTED THROUGH 06Z. && .BIS WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING FOR NDZ001>005-009>013-017>023-025-031>037-040>048-050- 051. && WAA
Hazardous weather outlook, Apr 1, 4:37 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 437 AM CDT FRI APR 1 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-020945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 437 AM CDT FRI APR 1 2011 /337 AM MDT FRI APR 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTER STORM WATCH HAS BEEN ISSUED FOR POSSIBLY SIGNIFICANT SNOW AMOUNTS AND BLOWING SNOW SATURDAY NIGHT THROUGH MONDAY MORNING. THERE CONTINUES TO BE UNCERTAINTY REGARDING THE TRACK OF THIS STORM AND THE AMOUNT OF PRECIPITATION IT COULD PRODUCE. PLEASE CHECK BACK PERIODICALLY FOR UPDATES. UPDATES CAN BE FOUND ONLINE AT WWW.WEATHER.GOV/BIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.